Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 528570, 10 pages
http://dx.doi.org/10.1155/2012/528570
Research Article

Neighborhoods of Certain Multivalently Analytic Functions

Civil Aviation College, Kocaeli University, Arslanbey Campus, 41285 İzmit-Kocaeli, Turkey

Received 28 March 2012; Accepted 16 May 2012

Academic Editor: Hernando Quevedo

Copyright © 2012 Serap Bulut. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Serap Bulut, “Neighborhoods of Certain Multivalently Analytic Functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 528570, 10 pages, 2012. https://doi.org/10.1155/2012/528570.